# SDR SWAA120681

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 73,733 hours, 64,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND DOUBLER CORRODED AT BS 727D, BL 0.  REPAIRED DOUBLER PER EA.
